Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 154, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 1, 2018, 2:08 AM CDT for 7 counties in Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2018, 2:08 AM CDT (07:08 UTC)
- Expired
- Jun 1, 2018, 2:39 AM CDT
- In force
- 31 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chester County, TN, Crockett County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 90 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
479
WUUS54 KMEG 010708
SVRMEG
TNC023-033-047-069-075-113-167-010800-
/O.NEW.KMEG.SV.W.0154.180601T0708Z-180601T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
208 AM CDT FRI JUN 1 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Southeastern Tipton County in southwestern Tennessee...
Southern Crockett County in northwestern Tennessee...
Fayette County in southwestern Tennessee...
Northern Hardeman County in southwestern Tennessee...
Haywood County in southwestern Tennessee...
Madison County in southwestern Tennessee...
Western Chester County in southwestern Tennessee...
* Until 300 AM CDT.
* At 207 AM CDT, a severe thunderstorm was located near Holly Grove,
or 7 miles east of Brownsville, moving southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jackson, Brownsville, Henderson, Bolivar, Chickasaw State Park,
Chickasaw State Forest, Fairview, Whiteville, Somerville, Alamo,
Bells, Three Way, Silerton, Masseyville, Hillville, Dancyville,
Cloverport, Mercer, Bemis and Belle Eagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm has produced wind damage
across Haywood and Crockett counties. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
LAT...LON 3531 8867 3531 8868 3525 8872 3525 8878
3522 8878 3500 8962 3539 8963 3579 8925
3579 8861 3558 8861 3559 8860
TIME...MOT...LOC 0707Z 292DEG 55KT 3560 8913
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
836
WWUS54 KMEG 010727
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
227 AM CDT FRI JUN 1 2018
TNC033-075-167-010737-
/O.CAN.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Tipton TN-Crockett TN-Haywood TN-
227 AM CDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPTON...SOUTHERN
CROCKETT AND HAYWOOD COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and northwestern Tennessee.
LAT...LON 3531 8867 3531 8868 3525 8872 3525 8878
3522 8879 3500 8962 3538 8963 3540 8955
3540 8919 3543 8918 3543 8908 3569 8907
3568 8906 3567 8902 3578 8889 3579 8890
3579 8861 3558 8861 3559 8860
TIME...MOT...LOC 0727Z 292DEG 55KT 3548 8878
$$
TNC023-047-069-113-010800-
/O.CON.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Fayette TN-Hardeman TN-Madison TN-Chester TN-
227 AM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR FAYETTE...NORTHERN HARDEMAN...MADISON AND WESTERN CHESTER
COUNTIES...
At 227 AM CDT, a severe thunderstorm was located near Chickasaw State
Park, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jackson, Henderson, Bolivar, Chickasaw State Forest, Chickasaw State
Park, Fairview, Whiteville, Somerville, Three Way, Silerton,
Masseyville, Bemis, Cloverport, Mercer, Robertson, Warren, Carroll,
Macon, Oakland and Piperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3531 8867 3531 8868 3525 8872 3525 8878
3522 8879 3500 8962 3538 8963 3540 8955
3540 8919 3543 8918 3543 8908 3569 8907
3568 8906 3567 8902 3578 8889 3579 8890
3579 8861 3558 8861 3559 8860
TIME...MOT...LOC 0727Z 292DEG 55KT 3548 8878
HAIL...<.75IN
WIND...60MPH
$$273
WWUS54 KMEG 010734
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
234 AM CDT FRI JUN 1 2018
TNC023-047-069-113-010800-
/O.CON.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Fayette TN-Hardeman TN-Madison TN-Chester TN-
234 AM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL FAYETTE...NORTHERN HARDEMAN...MADISON AND WESTERN CHESTER
COUNTIES...
At 234 AM CDT, a severe thunderstorm was located near Chickasaw State
Park, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jackson, Henderson, Bolivar, Chickasaw State Forest, Chickasaw State
Park, Whiteville, Somerville, Silerton, Masseyville, Bemis,
Cloverport, Mercer, Robertson, Warren, Carroll, Macon, Oakland,
Piperton, Rossville and Moscow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3531 8868 3525 8873 3525 8879 3522 8880
3500 8962 3520 8962 3527 8939 3539 8913
3553 8899 3561 8897 3573 8884 3576 8877
3579 8862 3558 8862 3559 8861
TIME...MOT...LOC 0734Z 291DEG 49KT 3548 8881
HAIL...<.75IN
WIND...60MPH
$$105
WWUS54 KMEG 010739
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
239 AM CDT FRI JUN 1 2018
TNC023-047-069-113-010749-
/O.CAN.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Fayette TN-Hardeman TN-Madison TN-Chester TN-
239 AM CDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE...NORTHERN
HARDEMAN...MADISON AND WESTERN CHESTER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and northwestern Tennessee.
LAT...LON 3531 8868 3525 8873 3525 8879 3522 8880
3500 8962 3520 8962 3527 8939 3539 8913
3553 8899 3561 8897 3573 8884 3576 8877
3579 8862 3558 8862 3559 8861
TIME...MOT...LOC 0738Z 292DEG 55KT 3545 8871
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:56 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 31, 11:56 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1156 PM CDT Thu May 31 2018 .UPDATE... Updated to include 06z aviation discussion. && .PREV DISCUSSION... /issued 823 PM CDT Thu May 31 2018/ UPDATE... Update to include severe thunderstorm watch and to slow the advance of higher pops southward. DISCUSSION... Showers and thunderstorms have developed just to the north of the Mid South this evening in response to a shortwave progressing southeast from the Middle Mississippi Valley. As the wave moves south, expect enhanced mid level forcing to result in storms organizing into a squall-line and pushing south through the region late this evening through the overnight hours. The airmass in advance of the shortwave remains very warm, moist, and conditionally unstable with MLCAPE values in excess of 2000 j/kg and mid level lapse rates around 8C. In addition to the available instability, deep layer shear should increase on the order of 30-40 kts across the northern half of the region, which should continue to support storm organization and squall line potential. This is also supported by the latest mesoanalysis which is showing DCAPE greater than 1000 j/kg. The threat for damaging winds will be the greatest severe threat, with a secondary threat for large hail and isolated tornadoes. Storms should weaken late tonight as they progress south of the Interstate 40 corridor, where mid level capping is stronger and mid level heights are greater. The forecast has been updated along with grids and hazardous weather outlook products. JLH PREV DISCUSSION... /issued 326 PM CDT Thu May 31 2018/ Convection along old outflow boundaries across Southern Missouri and Western Kentucky has begun. Latest CAM models show convection eventually developing into a line that will push into Northeast Arkansas, the Missouri Bootheel and Northwest Tennessee by 5-7 PM. Since the airmass over the Mid-South is very moist and unstable, a decent cold pool may develop pushing MCS farther south than some of the CAM models are suggesting. Have based POPS for tonight on the 12Z NSSL-WRF as the model seems to have the best handle on possible timing. Damaging winds will be the main threat from these storms, but large hail will also be possible. The storms will likely reach the I-40 corridor between 8 PM-12 AM CDT, possibly moving as far south as North Mississippi between 10 PM-2 AM CDT before dying out. Lingering showers may still be affecting Northwest Mississippi around sunrise. The CAM models indicate redevelopment of thunderstorms will occur by Friday midday along old outflow boundaries across North Mississippi. The convection will continue across North Mississippi into the afternoon hours. Elsewhere, may stay dry. Temperatures may be cooler across North Mississippi due to lingering cloud cover from the previous nights convection and redevelopment. For areas north of the of the I-40 corridor, highs will reach back into the lower 90s. Saturday will be a warm day across the Mid-South with highs reaching into lower to mid 90s. As a result, heat indices will reach between 100-105 degrees across much of the area. At this time, only expect isolated convection to develop which will likely be more diurnally driven. Better chances for showers and thunderstorms will come Saturday Night as a cold front pushes through the CWA. Some of these storms may be severe especially during the evening hours. On Sunday, high pressure will settle over the region with the area remaining in northwest flow aloft through the middle of next week. Drier air and cooler temperatures will filter into the region thanks to the high pressure. Expect generally rain free conditions from Sunday through Thursday. However, can't totally rule out convection developing in association with a disturbance moving through the northwest flow. For now will continue with a dry forecast. KRM && .AVIATION... A line of storms moving NW to SE across the CWA overnight could temporarily reduce VSBY and bring gusty winds to all four terminals. Currently handling this with TEMPO as best guess of timing based on trends and high resolution model guidance. Went with VCSH and VCTS for tomorrow morning and afternoon as guidance suggests a boundary stalls over the region, with a weak impulse traversing the region aloft, which will likely lead to further convection. Winds subside late in the period and become more variable. ZDM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, May 31, 8:12 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 812 PM CDT Thu May 31 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020315- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 812 PM CDT Thu May 31 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight An Enhanced Risk for severe thunderstorms will remain across northern portions of the Mid South tonight with a Slight Risk further south across the Interstate 40 corridor. Thunderstorms will drop southeast later this evening and overnight forming into a line and posing the threat for damaging winds, large hail, and isolated tornadoes. This severe threat will diminish late tonight as the line pushes south of the Interstate 40 corridor well after midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heat indices could exceed 100 degrees both Friday and Saturday. There will be additional chances for strong to severe thunderstorms across the Mid South on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. JLH
In the hours before
Local storm report, May 31, 11:51 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
05/31/2018 GREENE AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS A LARGE TREE DOWN AT THE
INTERSECTION OF SOUTH 5TH STREET AND MAIN STREET IN
MARMADUKE, GREENE COUNTY.
&&
JLHLocal storm report, Jun 1, 12:40 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1240 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/01/2018 GREENE AR AMATEUR RADIO
ALUMINUM FLAG POLE SNAPPED HALF WAY UP BY SEVERE WINDS IN
PARAGOULD IN GREENE COUNTY.
&&
JLHLocal storm report, Jun 1, 12:55 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1255 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/01/2018 GREENE AR BROADCAST MEDIA
STRUCTURAL DAMAGE DUE TO SEVERE WINDS IN PARAGOULD,
GREENE COUNTY. REPORT RECEIVED VIA KAIT METEOROLOGIST.
&&
JLHLocal storm report, Jun 1, 1:14 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
114 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/01/2018 GREENE AR PUBLIC
NUMEROUS TREES AND POWER LINES DOWN ACROSS PARAGOULD TO
INCLUDE SOUTH 7TH STREET, CARROLL ROAD, AND WEST THOMPSON
STREET. THESE ROADS ARE CURRENTLY CLOSED DUE TO TREE
DAMAGE.
&&
JLHLocal storm report, Jun 1, 1:37 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
06/01/2018 HAYWOOD TN TRAINED SPOTTER
STORM SPOTTER REPORTS TREES AND POWER LINES DOWN ACROSS
ROADS COUNTYWIDE ACROSS HAYWOOD COUNTY.
&&
JLHSpecial weather statement, Jun 1, 1:53 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
153 AM CDT FRI JUN 1 2018
ARZ036-048-MSZ001-TNZ049-088-089-010745-
St. Francis AR-Crittenden AR-DeSoto MS-Tipton TN-Fayette TN-
Shelby TN-
153 AM CDT FRI JUN 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 AM CDT
FOR...
Northeastern St. Francis County in eastern Arkansas...
Crittenden County in eastern Arkansas...
Northern DeSoto County in northeastern Mississippi...
Southwestern Tipton County in southwestern Tennessee...
Western Fayette County in southwestern Tennessee...
Shelby County in southwestern Tennessee...
At 152 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Meeman Shelby
Forest State Park, moving south at 20 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern St. Francis...Crittenden...northern DeSoto...
southwestern Tipton...western Fayette and Shelby Counties should
monitor this storm closely.
LAT...LON 3544 9045 3543 9007 3539 9005 3540 9004
3542 9005 3543 9003 3539 8957 3499 8956
3498 9045
TIME...MOT...LOC 0652Z 342DEG 19KT 3539 9013The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 11:40 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Obion, Weakley | 50 min |
| Jun 1, 12:01 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Obion, Weakley | 44 min |
| Jun 1, 12:16 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 44 min |
| Jun 1, 12:17 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 43 min |
| Jun 1, 12:18 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 42 min |
| Jun 1, 12:33 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 42 min |
| Jun 1, 12:40 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Weakley | 50 min |
| Jun 1, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 47 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 45 min |
| Jun 1, 1:23 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 2 more | 52 min |
| Jun 1, 1:33 AM CDT | Flash Flood Warning | MEG | Carroll, Dyer, Gibson, Henry, Weakley | 117 min |
| Jun 1, 1:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Henry | 52 min |
| Jun 1, 1:53 AM CDT | Special Weather Statement | MEG | Shelby | 52 min |
| Jun 1, 2:54 AM CDT | Special Weather Statement | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Jun 1, 5:01 AM CDT | Special Weather Statement | MEG | Dyer | 44 min |
| Jun 1, 5:24 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 51 min |
| Jun 1, 5:47 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 18 min |
| Jun 1, 6:15 AM CDT | Special Weather Statement | MEG | Madison | 45 min |
| Jun 1, 6:26 AM CDT | Flash Flood Warning | MEG | Dyer | 3 hr |
| Jun 1, 6:50 AM CDT | Flash Flood Warning | MEG | Chester, Haywood, Madison | 3 hr |
| Jun 1, 8:42 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 13 hr |
| Jun 1, 10:32 AM CDT | Flash Flood Warning | MEG | Chester, Hardeman | 3 hr |
| Jun 1, 2:18 PM CDT | Areal Flood Advisory | MEG | Shelby | 117 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.